# SDR ORJA9783

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Condition: Inop
- Location: Auto  Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES INOPERATIVE DURING TAKEOFF AND LANDING.  REMOVED AND REPLACED A UTO BRAKE CONTROL BOX.  OPS CHECKED NORMAL.  (M)
